# SDR IXX2008F00018

- Difficulty date: July 18, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 89,014 hours, 38,110 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FLT NR: ATN 807/KBRI TO KMSP.  DURING CRUISE FROM KBFI THE NR 1 ENGINE FIRE WARNING LIGHT AND BELL CAME ON.  THE FIRE WARNING LIGHT WENT OUT AND THE BELL STOPPED RINGING.  THE CREW SUCCESSFULLY TESTED THE SYSTEM AND PERFORMED A PRECAUTIONARY ENGINE SHUTDOWN, AFTER AN ADDITIONAL HOUR OF FLT TIME THE FIRE WARNING LIGHT ILLUMINATED AND THE BELL SOUNDED, THE CREW DISCHARGED BOTH FIRE BOTTLES.  THE ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED NR 1 ENGINE FIRE WARNING SYSTEM AND FOUND A WET ELEMENT CONNECTOR, MAINTENANCE CLEANED AND DRIED CONNECTOR AND REPLACED BOTH BOTTLES.  OPERATIONAL CHECK GOOD IAW W/D 26-01-01, MM 26-21-09.  AIRCRAFT WAS RETURNED TO SERVICE.  (A)
